# SDR C2XA01IA277

- Difficulty date: May 2, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: 12017054607
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUR (4) SKIN SUPPORTS WERE FOUND TO BE CRACKED IN THE LEFT WING AT RIB 8. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
